# SDR SWAA2023081684930

- Difficulty date: August 2, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 12,787 hours, 5,693 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB TRAILING EDGE SEAL P/N 185A1621-122 CORNER IS TORN AND DELAMINATED<[01] REPLACED RH HORIZONTAL STAB TE SEAL P/N 185A1621-122 (ACCESS PANEL 344DB) IAW AMM 55-05-03-210-813 STEP 13. H. (3);[02] REPLACED RH HORIZONTAL STAB TE SEAL P/N 185A1621-122 (ACCESS PANEL 344DB) IAW AMM 55-05-03-210-813 STEP 13. H. (3)  A TAG#: WN6715;[03] C/W AUDIT C/W
